Cross-sections of twofold fiber spaces
Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 272-275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_2_a7,
author = {A. Matuzevi\v{c}ius},
title = {Cross-sections of twofold fiber spaces},
journal = {Doklady Akademii Nauk},
pages = {272--275},
year = {1957},
volume = {113},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a7/}
}
A. Matuzevičius. Cross-sections of twofold fiber spaces. Doklady Akademii Nauk, Tome 113 (1957) no. 2, pp. 272-275. http://geodesic.mathdoc.fr/item/DAN_1957_113_2_a7/